# SDR GLBA201004291

- Difficulty date: April 29, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 26,851 hours, 28,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1068
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS REPORTED THAT ROW 5 EMERGENCY EXIT LIGHTED SIGNS WERE NOT ILLUMINATED. MX R & R THE MIDDLE EMERGENCY LIGHT BATTERY PACK IAW MM 33-50-02 AND PERFORMED AN OPS CHECK BY POSITIONING THE EMERGENCY LIGHT SWITCH TO ON.  THE OPS CHECK WAS GOOD.
